# SDR AALA202311089060

- Difficulty date: August 28, 2023
- Submitted: November 8, 2023
- Operation: Air carrier
- Aircraft: N114UW
- Make and model: Airbus A320-214
- Aircraft serial: 1148
- Aircraft time: 67,363 hours, 33,686 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Fitting
- Part number: D9251650700095
- Condition: Worn
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: AFT AVIONICS COMPARTMENT RACK 80VU LEFT HAND LOWER LATERAL FITTING WORN AT FR 24 AND S32L. REPLACED LATERAL FITTING PER EA 347734.
